# SDR TWAA9747004

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 171 - DURING LAYOVER MAINTENANCE, RIGHT TAIL COMPARTMENT EMERGENCY EXIT SIGN WAS INOP DUE TO SEPARATED WIRE FROM CONNECTOR.  REMOVED AND REPLACED SIGN, MFG PN 5820-4, MANUFACTURED BY LUMINESCENT SYSTEMS, INC.  OPERATIONAL CHECK NORMAL.  OP-16 - 9-13-96 - MCI.  (X)
